# SDR HNAA2018042000086

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 42,395 hours, 38,951 cycles
- System (JASC): 3400 · Navigation System
- Part: Aoa
- Condition: Out Of Alignment
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO A SPS FAIL MESSAGE.    INSPECTED AND FOUND AOA SENSORS NOT PROPERLY ALIGNED.   ALIGNED THE SENSORS TO MATCH AND PERFORMED AN OPS CHECK IAW AMM 27-36-00-700-801-A.  SYSTEM OPS CHECKED GOOD.   OKAY FOR SERVICE.
